Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching beween Atripla/Truvada+Stockrin
Jan 27, 2009

Hi Dr. McGowan, I am happy that you are joining Dr. Young on this forum; I want to wish the best & thank you for your permanent help. I have a question: as I travel a lot can I take Atripla while I am outside my country (it is more convenient as a one pile to handle) and once I am back from travel can I take Truvada+Stockrin (cheaper & more available)? I know that it is the same medication, but is it OK to alternate-switching from one pill to two pills & Vis versa from time to time? Does it make any difference on its efficacy, absorption in the system? Does it lead to any side effect or any consequences whatsoever? Thank you very much for your answer.

Response from Dr. McGowan

Dear Switcher:

Thank you for the welcome! There should be no problem with switching the formulations as you describe. As you mentioned the tablets are meant to release the same amount of medications whether given separately or in the combination.

Joe



Previous
substitute for norvir
Next
Combivir+Viread Side Effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement